i have been on janumet 2 weeks and focusing my eyes has been awful.takes me all day to get in focus .after a nigts sleep it repeats all again the next morning.
I have been on the medicine for 2 weeks and my eyes too are blurry. They were good for a week then I woke up on the 8th day and could not focus. I had to go up 2 reading glassses strength just to get by. My doc had taken me off of it. its only been one day and they are not any better.
- Janumet Information for Consumers
- Janumet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Janumet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Nov 2009 • 1 answer
Posted 3 Nov 2010 • 1 answer
Would it be prudent to stop Niaspan (6 yrs, 1000mg)before starting Janumet for new onset of diabetes
Posted 3 May 2013 • 1 answer
Posted 14 Nov 2014 • 1 answer
Posted 10 Mar 2016 • 0 answers